# SDR IPXA2021080472460

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,342 hours, 16,797 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Condition: Odor
- Location: Trash Can
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL, LIKE SOUR MILK, COMING FROM SUPERNUMERARY. CLEANED OUT AND CHANGED GARBAGE CAN. LINER WITH NEW. CLEANED AREAS INSIDE AND OUTSIDE OF CAN REPLACED LINER WITH NEW IAW AMM 12-10-00.
